About 1 month ago, I completed 7 weeks of radiation therapy for breast caner. I find that I am more tired now than when I was having the radiation (no chemo). The first week after completion of therapy, I felt wonderful and then it really hit. Why does this happen? What is going on in my body to cause such a lack of energy? Would an iron supplement help. How about acupuncture? I find this lack of energy depressing and debilitating. Any helpful hints and how long does this last. Most importantly, why? Thanks.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.